Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

HIV Health and Treatment Issues >> Treatment & Side Effects

ajpooboy
Newbie

Reged: 08/11/09
Posts: 1
Hiv+ for 20yrs/No meds having night sweats/rash
      08/11/09 04:26 PM

I am a white male Nordic background and have never been sick.I have never been on Meds ever. Been Poz for 20+ yrs but now am having night sweats/day sweats and have developed a rash all over my body. Mt CD4 has always been around 600 and my VL around 1300. Doctor says that now they are saying people like me are getting sick even though are #'s are good and that I should start meds. Just wondering if there is anyone else out there having this same symptoms after so many years of being healthy with great #'s. Would Love to hear back from anyone. Kinda freakin me out here as I own a business and pay for my own health care. Should i get on Meds now & why?

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Hiv+ for 20yrs/No meds having night sweats/rash ajpooboy 08/11/09 04:26 PM
. * Re: Hiv+ for 20yrs/No meds having night sweats/ras chris9283   09/29/09 03:46 PM
. * Re: Hiv+ for 20yrs/No meds having night sweats/rash lalito44   09/02/09 04:44 PM
. * Re: Hiv+ for 20yrs/No meds having night sweats/rash Britboy100   08/25/09 02:39 PM
. * Re: Hiv+ for 20yrs/No meds having night sweats/rash calguy2009   08/16/09 06:37 PM
. * Re: Hiv+ for 20yrs/No meds having night sweats/rash hopefulone   08/11/09 05:21 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 8688

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3